MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT; IMPLANTABLE LEAD
Model Number 0662
Medical Device Problem Code High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited high pacing threshold measurements since implant.The threshold measurements were from 4.5 volts at 0.4 and previous session was at 6 volts at 0.4.The rv lead was explanted and replaced.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product has not been returned for analysis.This report will be updated should additional information become available or if analysis is completed.
 
Additional Manufacturer Narrative
This product has not been returned for analysis.This report will be updated should additional information become available or if analysis is completed.Correction to field b3.Date of event.
 
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited high pacing threshold measurements since implant.The threshold measurements were from 4.5 volts at 0.4 and previous session was at 6 volts at 0.4.Additional information received which indicated that the physician inform threshold was high at implant and the product was return by the hospital.The rv lead was explanted and replaced.No additional adverse patient effects were reported.

Brand Name
RELIANCE 4-FRONT
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key19353613
Report Number2124215-2024-30614
Device Sequence Number18073655
Product Code LWS
UDI-Device Identifier00802526592850
UDI-Public00802526592850
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/23/2025
Device Model Number0662
Device Catalogue Number0662
Device Lot Number211240
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/26/2024
Supplement Date Received by Manufacturer07/02/2024
Initial Report FDA Received Date05/20/2024
Supplement Report FDA Received Date07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age50 YR
Patient SexFemale